# SDR VNAA201908021103

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 39,618 hours, 29,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FA ALERTED THE CREW THAT THE PASSENGER DOOR HANDLE WOULD NOT STAY LOCKED. PASSENGER DOOR WARNING LIGHT ILLUMINATED MULTIPLE TIMES IN FLIGHT. THE CREW RETURNED THE AIRCRAFT TO CLT.  THE FLIGHT LANDED WITHOUT INCIDENT AND IS CURRENTLY IN MAINTENANCE.  NO EMERGENCY DECLARED. MX ADJUSTED PAX DOOR INNER HANDLE CLOSED STOP BOLT. PAX DOOR OUTER HANDLE NOW WITHIN LIMITS. OPS CK GOOD AT THIS TIME.
